# SDR XC4R643M

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Future Aviation Inc, repair station XC4R643M
- Make and model: Emb EMB-120RT
- System (JASC): 3242 · Brake
- Part: Disk
- Part number: 2445902
- Condition: Worn
- Location: Nr 1 Brake
- Component: Bfgoodrich, 21585
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ROTATING DISK BROKEN AND MISSING.  OTHER ROTATING DISKS AND WEAR PADS OKAY.  WEAR PIN INDICATES 90 PERCENT WORN.  PACKINGS AND RETAINERS SHOW NORMAL WEAR.  NO OTHER DAMAGE NOTED.  SUBMITTER STATED HAVE WITNESSED THE OLD P/N BRAKE ASSEMBLY 2-1479 HAVE THE SAME FAILURE.  THE NEW P/N BRAKE IS NO IMPROVEMENT.
